# SDR SWIA2021081960438

- Difficulty date: June 24, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 574-674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION,NICKS AND SCRATCHES NOTED ON R/H SIDE SEAT RAIL FROM APPROX.FS574.00-FS674.00 (MARKED)     (C-CHECK RO 8/18/2021)    EVALUATED DAMAGE ON R/H SIDE SEAT RAIL FROM APPROX. FS574.00-FS674.00. DAMAGE FOUND TO BE OUT OF ALLOWABLE LIMITS. ONLY ONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS-SECTION ALONG THE LENGTH OF A SEAT TRACK. REF CRJ-700 SRM 53-31-49-101-001-A01. REMOVED DAMAGED RH SIDE SEAT RAIL. REF CRJ-700 AMM 53-00-49-000-801-A17, AND INSTALLED NEW FABRICATED RH SIDE SEAT RAIL FROM APPROX. FS574.00-FS674.00. REF CRJ-700 AMM 53-00-49-400-801-A17. TUC 3142 CAL DUE 30 SEP 21.
